Callias-type operators associated to spectral triples

Schulz-Baldes H, Stoiber T (2023)

Publication Language: English

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2023


Publisher: European Mathematical Society Publishing House

Book Volume: 17

Pages Range: 527-572

Journal Issue: 2

DOI: 10.4171/JNCG/505


Callias-type (or Dirac-Schrödinger) operators associated to abstract semifinite spectral triples are introduced and their indices are computed in terms of an associated index pairing derived from the spectral triple. The result is then interpreted as an index theorem for a non-commutative analogue of spectral flow. Both even and odd spectral triples are considered, and both commutative and non-commutative examples are given.

Authors with CRIS profile

How to cite


Schulz-Baldes, H., & Stoiber, T. (2023). Callias-type operators associated to spectral triples. Journal of Noncommutative Geometry, 17(2), 527-572.


Schulz-Baldes, Hermann, and Tom Stoiber. "Callias-type operators associated to spectral triples." Journal of Noncommutative Geometry 17.2 (2023): 527-572.

BibTeX: Download